# SDR KBM2006F00002

- Difficulty date: December 28, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 9,058 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 4551
- Condition: Leaking
- Location: Oil Pressure
- Part time: 12,678 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE SENDER LEAKING FROM END CAP, REMOVED AND REPLACED.   (K)
